MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GS 90, 95 CM, STRAIGHT, DISTAL; CATHETER, PERCUTANEOUS

MEDOS INTERNATIONAL SARL GS 90, 95 CM, STRAIGHT, DISTAL; CATHETER, PERCUTANEOUS
Model Number GS9095SD
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, the packaging of a cerebase 95cm catheter (gs9095sd, 30947381) was crushed during shipment, compromising the integrity of the sterile packaging, catheter, and accessory devices.Additional information was received clarifying that the device was never used and was received by the lab in the condition described above.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complaint conclusion: as reported by the field, the packaging of a cerebase 95cm catheter (gs9095sd, 30947381) was crushed during shipment, compromising the integrity of the sterile packaging, catheter, and accessory devices.Additional information was received clarifying that the device was never used and was received by the lab in the condition described above.A non-sterile cerebase 95cm catheter was received contained in the original outer box.Upon receiving the device, a visual inspection was performed, and it was noted that the box is compressed and already opened.Visual inspection of the inner pouch revealed that the pouch displayed steady transference from the material to the plastic seal, the sealing transfer line is continuous and adequate, indicating the pouch was fully sealed.Complaint history for product code gs9095sd (gs 90, 95 cm, straight, distal) lot 30947381, found no similar events reported.The device history records (dhr) for lot number 30947381 were reviewed and no evidence of deficiencies during the manufacturing process was found.No pieces were scrapped, and no non-conformances were generated during the manufacturing process.Based on the information reviewed and the evidence obtained from the returned device and inner pouch investigation, the customer complaint could not be confirmed, and there is no indication that the issue reported in the complaint is a result of a manufacturing defect.The compressed condition of the outer box found may be the result of the storage/handling of the device, this cannot be determined and is not considered a contributing factor that compromises the sterility of the device.It should be noted that product failure is multifactorial.The instructions for use (ifu) do contain the following precaution: do not use if the package or seal appears damaged, contents appear damaged, or the expiry date has passed.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
GS 90, 95 CM, STRAIGHT, DISTAL
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16229921
Report Number3008114965-2023-00064
Device Sequence Number5473509
Product Code QJP
UDI-Device Identifier10886704082323
UDI-Public10886704082323
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberGS9095SD
Device Catalogue NumberGS9095SD
Device Lot Number30947381
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date01/23/2023
Supplement Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown